# SDR AALA20151126008

- Difficulty date: November 26, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 77,271 hours, 40,955 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP36280D
- Condition: Seized
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DIVERTED, APU FLAMED OUT & LT ENG CSD IS ON PLACARD.  EMER LANDING WAS DECLARED.  UNEVENTFUL LANDING.  ACFT REMOVED FROM SERVICE.  R & R APU IAW MCM WC 49-96-82.
